# SDR UIEA2024081500831

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 57,949 hours, 11,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT RH WING FLAP LOWER SURFACE 58" FROM INBD END( INSTALLED FABRICATED DOUBLER AT RH WING FLAP LOWER SURFACE 58" FROM INBD END AND 27" FROM LOWER T/E IAW SRM 51-70-10-2R-0. NO FURTHER DEFECTS NOTED )
